# SDR UIEA2019031903589

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,090 hours, 16,072 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Arced
- Location: P61
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FWD EQUIP SUPPLY FAN 1 STATUS MSG( TRANSFERRED TO MDDR # 108940 IAW MEL 21-58-03-02-01 CAT C DUE 29MAR19. MX PROCEDURES C/W.     FOUND 3 WIRES BEHIND P61 TO BE ARCHING, REF LP 1065470 ITEM 3 FOR SIGN OFF. PERFORMED OPS CHECK OF SUPPLY EXH FAN FAN IAW AMM 21-58-02. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS DMI # 108940 AND PLACARD REMOVES.   )
